# SDR SWAA2021011141042

- Difficulty date: January 7, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 36,671 hours, 19,328 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EXTERNAL SKIN AROUND CUT OUT WATER SERVICE _DOOR AT LOWER FUSELAGE / REMOVED CORROSION LOC EXTERNAL SKIN AROUND CUT OUT WATER SERVICE DOOR AT LOWER FUSELAGE EVALUATED REWORKED AREA AND FOUND WITHIN LIMIT IAW B737-700 SRM 53-00-01-1A-1 PAR 4B(2)(B) FIG 103 DETAIL D MEASURRED OF REWORKED AREA ARE L=13.949' W=11.561',  MINIMUN REMAINING THICKNESS IS 0.058'
